# SDR P5CA0200707

- Difficulty date: November 3, 2002
- Submitted: November 4, 2002
- Operation: Air carrier
- Aircraft: N921FT
- Make and model: Boeing 747283B
- Aircraft serial: 21575
- Aircraft time: 58,377 hours, 13,103 cycles
- System (JASC): 5755 · Spoilers
- Part: Panel
- Part number: 65B0225049
- Part serial: 3059
- Condition: Damaged
- Location: Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON POST-FLT INSPECTION, NR 9 SPOILER PANEL WAS FOUND TO BE DAMAGED (POSSIBLE DELAMINATION).  REMOVED & REPLACED NR 9 SPOILER PANEL IAW AMM 27-61-00.  OPERATIONAL CHECK SATISFACTORY.
